# SDR AALA201905239024

- Difficulty date: May 7, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN SEAT TRACK BETWEEN FR 12 AND FR 24 AT +Y765 AND S23L. REPLACED SEAT TRACK PER SRM 51-72-11.
